# SDR UPS06446996

- Difficulty date: May 3, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - SURGE TANK WS 1516 RIB LWR STR 6 & 9 SUSPECT CRACK.  CRACK LENGTH 1.125 INCH.  LEFT WING WS 1516 RIB LWR STR -9 AREA REINSPECTED BY NDT, NO CRACK REVEALED AND STR -6 AREA REPAIRED AS PER SRM 57-10-05 FIG 4.
